Studia Logica

, Volume 85, Issue 1, pp 41–73

An Institution-Independent Proof of the Robinson Consistency Theorem

Article

DOI: 10.1007/s11225-007-9022-4

Cite this article as:
Gâinâ, D. & Popescu, A. Stud Logica (2007) 85: 41. doi:10.1007/s11225-007-9022-4
  • 65 Downloads

Abstract

We prove an institutional version of A. Robinson’s Consistency Theorem. This result is then appliedto the institution of many-sorted first-order predicate logic and to two of its variations, infinitary and partial, obtaining very general syntactic criteria sufficient for a signature square in order to satisfy the Robinson consistency and Craig interpolation properties.

Keywords

institution Robinson consistency Craig interpolation elementary diagram many-sorted first-order logic 

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  1. 1.Şcoala Normalâ SuperioarâBucharestRomania
  2. 2.Dept. of Fundamentals of Computer Science Faculty of Mathematics and InformaticsUniversity of BucharestBucharestRomania

Personalised recommendations